Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Hives, swollen lips and eyes, taken Reactin, done colonoscopy and CAT scan

My hymoglobin is at 116 , they did a colonoscopy , checked stomach, cat scan and with the catscan they saw spots on my liver so they want to do a mri . I also have hives & my lips and eyes get swollen once in a while.for the past 1 1/2 taking reactin 4 times a day and still doesn t go away (they don t know what is causing it). Last month I was on vacation and was in full bloom for 2 weeks at the end of 2nd week caught a virus (cold, cough) my hives went away and just started feeling better about 5 days ago, now my hives are back in bloom. would you have any suggestions.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.

I have certain concerns about your symptoms when you say the hives and swelling of lips and eyes does not go away with Reactine (cetrizine-an anti-allergic) and the liver has spots.

I suspect a carcinoid syndrome and a carcinoid tumour with liver spread based on your description.

It is a cancer like secreting tumour nad can uncommonly cause symptoms like yours.
Please ask your doctors about it.

Do not give up on evaluations since they may not be caught so easily.
If unsettling, consult speialists form a big tertiary / university ospital.

Wish you all the best.
Would be glad to help you if needed hereon.
Take care and keep me updated on your progress.

Dr. Prasad Akole
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor